# SDR AALA201703209002

- Difficulty date: February 27, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472190210
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOOR SUPPORT AT Y1292 BETWEEN FRAMES 64 TO 66.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53472015.
